×

zbMATH — the first resource for mathematics

Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires. (French) Zbl 0092.33404

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BASS (Jean) . - Sur certaines classes de fonctions admettant une fonction d’autocorrélation continue (C. R. Acad. Sc., t. 245, 1957 , p. 1217-1219). Zbl 0077.33302 · Zbl 0077.33302
[2] BASS (Jean) . - Fonctions pseudo-aléatoires et fonctions de Wiener (C. R. Acad. Sc., t. 247, 1958 , p. 1163-1165). MR 21 #1646 | Zbl 0083.14001 · Zbl 0083.14001
[3] BASS (Jean) . - Contribution à l’étude de certaines fonctions susceptibles de représenter la vitesse d’un fluide turbulent (J. Math. pures et appl., t. 37, 1958 , p. 173-205). Zbl 0082.40002 · Zbl 0082.40002
[4] BASS (J.) et BERTRANDIAS (J.-P.) . - Moyennes de sommes trigonométriques et fonctions d’autocorrélation (C. R. Acad. Sc., t. 245, 1957 , p. 2457-2459). MR 20 #2829 | Zbl 0078.32001 · Zbl 0078.32001
[5] BASS (J.) et KREE (P.) . - Sur les fonctions pseudo-aléatoires (C. R. Acad. Sc., t. 247, 1958 , p. 1083-1085). MR 21 #1645 | Zbl 0083.13908 · Zbl 0083.13908
[6] BERTRANDIAS (Jean-Paul) . - Formation d’une classe de fonctions pseudo-aléatoires (C. R. Acad. Sc., t. 248, 1959 , p. 513-515). Zbl 0085.34604 · Zbl 0085.34604
[7] CASSELS (J. W. S.) . - An introduction to diophantine approximation , Cambridge, University Press, 1957 (Cambridge Tracts in Mathematics and mathematical Physics, 45). MR 19,396h | Zbl 0077.04801 · Zbl 0077.04801
[8] KAMPÉ DE FÉRIET (Joseph) . - Les fonctions aléatoires stationnaires et la théorie statistique de la turbulence homogène (Ann. Soc. scient. Bruxelles, série 1, t. 59, 1939 , p. 145-210). MR 1,20i | Zbl 0023.25101 | JFM 65.0567.01 · Zbl 0023.25101
[9] VAN DER CORPUT (J. G.) . - Diophantische Ungleichungen ; I. Zur Gleichverteilung modulo Eins (Acta Math., t. 56, 1931 , p. 373-456). Zbl 0001.20102 | JFM 57.0230.05 · Zbl 0001.20102
[10] WEYL (Hermann) . - Ueber die Gleichverteilung von Zahlen modulo Eins (Math. Annalen, t. 77, 1916 , p. 313-352). Article | JFM 46.0278.06 · JFM 46.0278.06
[11] WIENER (Norbert) . - Generalized harmonic analysis (Acta Math., t. 55, 1930 , p. 117-258). JFM 56.0954.02 · JFM 56.0954.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.